# SDR SWAA2025101412596

- Difficulty date: September 8, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOCATED BTW BS 767 TO BS 787 RBL 21 WL 156.1 AT AFT CARGO COMPARTMENT.   REPLACED WEB LOCATED BTW BS 767 TO BS 787 RBL 21 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A0081; SHEET: 34; REV: -.
